# SDR AALA20061301

- Difficulty date: December 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT RIGHT FORWARD LIGHT 644 INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT FORWARD LIGHT 644.  SYSTEM GROUND CHECKED NORMAL OPERATION.
